Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Flexure of a Long Flat Curved Plate Under End Loadings

P. V. B. A. S. Sarma, B. S. Ramachandra Rao and S. Gopalacharyulu
SIAM Journal on Applied Mathematics
Vol. 26, No. 3 (May, 1974), pp. 568-577
Stable URL: http://www.jstor.org/stable/2099736
Page Count: 10
  • Subscribe ($19.50)
  • Cite this Item
Flexure of a Long Flat Curved Plate Under End Loadings
Preview not available

Abstract

Using a biorthogonality relation, it is shown how solutions for the flexure of a long flat curved plate whose curved boundaries are clamped can be obtained for physically meaningful combinations of the boundary functions prescribed on the straight edge. It is shown how closed solutions can be obtained when deflection and moment are prescribed on the straight edge. Further, when deflection and slope or moment and shear force are prescribed on the straight edge, it is shown how the problems can be reduced to a system of linear algebraic equations in infinitely many unknowns. Some numerical results are presented when zero deflection and constant bending moment are prescribed on the straight edge of a long plate whose curved boundaries are clamped.

Page Thumbnails

  • Thumbnail: Page 
568
    568
  • Thumbnail: Page 
569
    569
  • Thumbnail: Page 
570
    570
  • Thumbnail: Page 
571
    571
  • Thumbnail: Page 
572
    572
  • Thumbnail: Page 
573
    573
  • Thumbnail: Page 
574
    574
  • Thumbnail: Page 
575
    575
  • Thumbnail: Page 
576
    576
  • Thumbnail: Page 
577
    577